Skip to Main content Skip to Navigation


...
hal-01094428v1  Journal articles
Lucas ChesnelXavier ClaeysSergueï A. Nazarov. Spectrum for a small inclusion of negative material
Zeitschrift für Angewandte Mathematik und Physik, Springer Verlag, 2015, 66 (5), pp.2173-2196
hal-01478565v1  Journal articles
Cristinel Mardare. Error estimates in the asymptotic analysis of linearly elastic shells
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 1996, 322, pp.895-898
hal-01478560v1  Journal articles
Cristinel Mardare. Two-dimensional models of linearly elastic shells: estimates of the difference between their solutions
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 1996, 322, pp.793-796
hal-01478634v1  Journal articles
Véronique LodsCristinel Mardare. Asymptotic justification of the Kirchhoff-Love hypotheses for a linearly elastic clamped shell
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 1998, 326, pp.909-912
hal-01478621v1  Journal articles
Cristinel Mardare. Two-dimensional models of linearly elastic shells: error estimates between their solutions
Mathematics and Mechanics of Solids, SAGE Publications, 1998, 3, pp.303-318
...
hal-01120422v2  Journal articles
Xavier Claeys. Asymptotics of the eigenvalues of the Dirichlet-Laplace problem in a domain with thin tube excluded
Quarterly of Applied Mathematics, American Mathematical Society, 2016, 74 (4), pp.595-605